# SDR P5CA0000216

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 81,152 hours, 20,940 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Part number: BACB30KK10AK8
- Condition: Missing
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG STRUT TO DIAGONAL BRACE ATTACH FITTING ON FORWARD SIDE, ONE FASTENER MISSING AND SOME FOUND LOOSE.  DETAILED VISUAL INSPECTION CARRIED OUT AND MISSING AND LOOSE FASTENERS REPLACED.  NDT PERFORMED AND CONFIRMED NO CRACKS PER BOEING SB 747-54-2186.
